# SDR COMA0780001

- Difficulty date: November 11, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 99 hours, 66 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895304
- Part serial: D3433
- Condition: Faulty
- Location: Avionics Bay
- Part time: 99 hours, 66 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5543 - ON CLIMBOUT FROM LGA TO CVG, RECEIVED GEAR DISAGREE MESSAGE DURING GEAR RETRACTION.  AIRCRAFT DIVERTED TO JFK AND LANDED SAFELY.  REMOVED AND REPLACED PSEU.
